A generalized Pexider equation

Bajger M. (1997) A generalized Pexider equation. Acta Mathematica Hungarica, 75 1-2: 43-54.

Author Bajger M.
Title A generalized Pexider equation
Journal name Acta Mathematica Hungarica   Check publisher's open access policy
ISSN 0236-5294
Publication date 1997
Sub-type Article (original research)
Volume 75
Issue 1-2
Start page 43
End page 54
Total pages 12
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 03:47:13 EST by System User